Investigations of certain operators with respect to the Vilenkin system G Gát
Acta Mathematica Hungarica 61 (1-2), 131-149, 1993
120 1993 On (C, 1) summability of integrable functions with respect to the Walsh-Kaczmarz system G Gát
Studia Math 130 (2), 135-148, 1998
90 1998 Uniform and L-convergence of logarithmic means of Walsh-Fourier series G Gát, U Goginava
Acta Mathematica Sinica 22 (2), 497-506, 2006
71 2006 On the Marcinkiewicz-Fejér means of double Fourier series with respect to the Walsh-Kaczmarz system G Gát, U Goginava, K Nagy
Studia Scientiarum Mathematicarum Hungarica 46 (3), 399-421, 2009
69 2009 Cesàro means of integrable functions with respect to unbounded Vilenkin systems G Gát
Journal of Approximation Theory 124 (1), 25-43, 2003
69 2003 On the divergence of the (𝐶, 1) means of double Walsh-Fourier series G Gát
Proceedings of the American Mathematical Society 128 (6), 1711-1720, 2000
68 2000 Pointwise convergence of cone-like restricted two-dimensional (C, 1) means of trigonometric Fourier series G Gát
Journal of approximation theory 149 (1), 74-102, 2007
67 2007 Pointwise convergence of the Cesaro means of double Walsh series G Gát
Ann. Univ. Sci. Budapest. Sect. Comput 16, 173-184, 1996
66 1996 L p-norm convergence of series in compact, totally disconnected groups G Gát, R Toledo
Analysis Mathematica 22 (1), 13-24, 1996
46 1996 Convergence in measure of logarithmic means of quadratical partial sums of double Walsh–Fourier series G Gát, U Goginava, G Tkebuchava
Journal of mathematical analysis and applications 323 (1), 535-549, 2006
45 2006 Norm summability of Norlund logarithmic means on unbounded Vilenkin groups I Blahota, G Gat
Analysis in Theory and Applications 24 (1), 1-17, 2008
44 2008 On summability for Vilenkin-like systems G Gát
Studia Mathematica 144, 101-120, 2001
41 2001 Pointwise convergence of the Fejér means of functions on unbounded Vilenkin groups G Gát
Journal of approximation theory 101 (1), 1-36, 1999
41 1999 Maximal operators of Fejér means of Vilenkin-Fourier series I Blahota, G Gát, U Goginava
space 1, 2, 2006
39 2006 On the almost everywhere convergence of Fejér means of functions on the group of 2-adic integers G Gát
journal of approximation theory 90 (1), 88-96, 1997
34 1997 Maximal operators of Fejér means of double Vilenkin-Fourier series I Blahota, G Gát, U Goginava
Colloq. Math 107 (2), 287-296, 2007
33 2007 Convergence of Marcinkiewicz means of integrable functions with respect to two-dimensional Vilenkin systems G Gát
Walter de Gruyter GmbH & Co. KG 11 (3), 467-478, 2004
33 2004 A weak type inequality for the maximal operator of ( C, α )-means of Fourier series with respect to the Walsh-Kaczmarz system G Gát, U Goginava
Acta Mathematica Hungarica 125 (1-2), 65-83, 2009
31 2009 On the divergence of Nörlund logarithmic means of Walsh-Fourier series G Gát, U Goginava
Acta Mathematica Sinica. English Series 25 (6), 903, 2009
28 2009 Orthonormal systems on Vilenkin groups G Gát
Acta Mathematica Hungarica 58 (1-2), 193-198, 1991
28 1991